Buy it Again
Signature Care Ibuprofen Pain Reliever Fever Reducer 200mg NSAID Caplet Orange - 500 Count

Signature Care Ibuprofen Pain Reliever Fever Reducer 200mg NSAID Caplet Orange - 500 Count

Ibuprofen, 200 mg, Coated Caplets

Tablets USP, 200 mg. Pain reliever/fever reducer (NSAID) (Nonsteroidal anti-inflammatory drug). Contains no ingredient made from a gluten-containing grain (wheat, barley, or rye). See new warnings. Quality guaranteed. Coated caplets (Capsule-shaped tablets). Compare to active ingredient of Motrin IB (This product is not manufactured or distributed by McNeil Consumer Healthcare Division, the owner of the registered trademark Motrin IB). Quality guaranteed. Our Promise: Quality & satisfaction 100% guaranteed or your money back. www.betterlivingbrandsLLC.com. Scan for more information. Questions or comments? Call 1-877-770-3183 weekdays 9:00 am to 4:30 pm EST. Made in India. Other information: Store between 68-77 degrees F (20-25 degrees C).
Active Ingredients: In Each Caplet Ibuprofen NSAID (nonsteroidal anti-inflammatory drug) (200 mg). Purpose: Pain Reliever/Fever Reducer. Inactive Ingredients: Colloidal Silicon Dioxide, FD&C Yellow 6, Maize Starch, Polyethylene Glycol, Povidone K30, Pregelatinized Starch, Sodium Starch Glycolate, Stearic Acid, Talc, Titanium Dioxide.
Product Attributes
Warning Contains: Allergy alert: Ibuprofen may cause sever allergic reaction, especially in people allergic to aspirin. Symptoms may include: hives, facial swelling, asthma (wheezing), shock, skin reddening, rash, blisters. If an allergic reaction occurs, stop use and seek medical help right away.. Stomach bleeding warning: This product contains an NSAID, which may cause sever stomach bleeding. The chance is higher if you: are age 60 or older, have had stomach ulcers or bleeding problems, take a blood thinning (anticoagulant) or steroid drug, take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others), have 3 or more alcoholic drinks every day while using this product, take more or for a longer time than directed.. Heart attack and stroke warning: NSAIDs, except aspirin increase the risk of heart attack, heart failure, and stroke. These can be fatal. The ri
Directions General directions: Do not take more than directed. The smallest effective dose should be used. Important: Read all product information before using. Age group directions: Adults and Children 12 Years and Older: Take 1 caplet every 4 to 6 hours while symptoms persist; if pain or fever does not respond to 1 caplet, 2 caplets may be used; do not exceed 6 caplets in 24 hours, unless directed by a doctor. Children Under 12 Years: Ask a doctor.
About the Producer Better Living Brands

Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.